Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on certain identities involving series of Legendre polynomials


Author: H. M. Srivastava
Journal: Quart. Appl. Math. 44 (1987), 691-696
MSC: Primary 33A65
DOI: https://doi.org/10.1090/qam/872821
MathSciNet review: 872821
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65


Additional Information

DOI: https://doi.org/10.1090/qam/872821
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society